# SDR DL72S952313

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND NR 7 LE SLAT RIB CRACKED 2ND FROM OUTBOARD END.  INSTALLED DOUBLER AND STOPPED DRILL CRACK PER M/M 57-40-0 PG 819.
